Immersion and invariance adaptive control for discrete time systems in strict feedback form


Yalçın Y. , Astolfi A.

SYSTEMS & CONTROL LETTERS, vol.61, no.12, pp.1132-1137, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 12
  • Publication Date: 2012
  • Doi Number: 10.1016/j.sysconle.2012.09.010
  • Title of Journal : SYSTEMS & CONTROL LETTERS
  • Page Numbers: pp.1132-1137
  • Keywords: Adaptive control, Discrete-time systems, Nonlinear systems

Abstract

This paper presents a new design procedure for the adaptive regulation (tracking) via state feedback for discrete-time nonlinear systems in a parametric strict-feedback form. The algorithm utilizes discrete-time adaptive backstepping together with a new parameter estimator design. This approach provides an adaptive control law which guarantees boundedness of the closed-loop trajectories, global convergence to the origin (tracking) of the state of the closed-loop system, and local stability. The performance of the proposed method is illustrated by simulations. (C) 2012 Elsevier B.V. All rights reserved.